| Model Number |
9004050 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device worked for an hour and there was a major error message pop-up.No patient injury was reported.
Additional Manufacturer Narrative
The device history review (dhr) is not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection found no physical damage.Functional testing was confirmed for reported problem.The root cause of the reported issue was found to be defective pump and main battery.The main battery and sleep pump were replaced.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).